# SDR VNAA2020073111101

- Difficulty date: July 26, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 12,386 hours, 11,258 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB FLT SPOILER OB SPOILERONS CAUTION MSGS IN FLIGHT. CW SELF TEST OF THE SSCU IAW AMM OPS CHECK GOOD.
